Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568081
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M.\ Oberguggenberger
Title: Multiplication of distributions and applications to partial differential equations
Additional book information: Pitman Research Notes in Mathematics Series, vol. 259, Longman Scientific \&\ Technical, Harlow, 1992, xvii+312 pp., US$39.00. ISBN 0-582-08733-3.

References [Enhancements On Off] (What's this?)

  • Hebe A. Biagioni, A nonlinear theory of generalized functions, 2nd ed., Lecture Notes in Mathematics, vol. 1421, Springer-Verlag, Berlin, 1990. MR 1049623
  • Jean-François Colombeau, New generalized functions and multiplication of distributions, North-Holland Mathematics Studies, vol. 84, North-Holland Publishing Co., Amsterdam, 1984. Notas de Matemática [Mathematical Notes], 90. MR 738781
  • Jean-François Colombeau, Elementary introduction to new generalized functions, North-Holland Mathematics Studies, vol. 113, North-Holland Publishing Co., Amsterdam, 1985. Notes on Pure Mathematics, 103. MR 808961
  • Jean-François Colombeau, Multiplication of distributions, Lecture Notes in Mathematics, vol. 1532, Springer-Verlag, Berlin, 1992. A tool in mathematics, numerical engineering and theoretical physics. MR 1222643
  • A. Gonzales Dominguez and R. Scarfiello, Nota sobre la formula v.p. $ \frac{1} {x} \bullet \delta = - \frac{1} {2}{\delta '} $, Rev. Un. Mat. Argentina 1 (1956), 53-67.
  • Lars Hörmander, Linear partial differential operators, Springer Verlag, Berlin-New York, 1976. MR 0404822
  • Hans Lewy, An example of a smooth linear partial differential equation without solution, Ann. of Math. (2) 66 (1957), 155–158. MR 88629, DOI
  • J. L. Lions, Quelque methodes de resolution des problemes aux limites nonlineaires, Dunod, Paris, 1969.
  • J. Mikusiński, On the square of the Dirac delta-distribution, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 14 (1966), 511–513 (English, with Russian summary). MR 203392
  • Elemer E. Rosinger, Distributions and nonlinear partial differential equations, Lecture Notes in Mathematics, vol. 684, Springer, Berlin, 1978. MR 514014
  • Elemer E. Rosinger, Nonlinear partial differential equations, North-Holland Mathematics Studies, vol. 44, North-Holland Publishing Co., Amsterdam-New York, 1980. Sequential and weak solutions; Notas de Matemática [Mathematical Notes], 73. MR 590891
  • Elemer E. Rosinger, Generalized solutions of nonlinear partial differential equations, North-Holland Mathematics Studies, vol. 146, North-Holland Publishing Co., Amsterdam, 1987. Notas de Matemática [Mathematical Notes], 119. MR 918145
  • Elemer E. Rosinger, Nonlinear partial differential equations, North-Holland Mathematics Studies, vol. 164, North-Holland Publishing Co., Amsterdam, 1990. An algebraic view of generalized solutions. MR 1091547
  • Curt Schmieden and Detlef Laugwitz, Eine Erweiterung der Infinitesimalrechnung, Math. Z. 69 (1958), 1–39 (German). MR 95906, DOI
  • Laurent Schwartz, Sur l’impossibilité de la multiplication des distributions, C. R. Acad. Sci. Paris 239 (1954), 847–848 (French). MR 64324

Review Information:

Reviewer: Elemér E. Rosinger
Journal: Bull. Amer. Math. Soc. 30 (1994), 152-156